A nurse is teaching a client with hypertension and gastroeso… | MyMerci
More questions like thisTry ›
Medication Administration

A nurse is teaching a client with hypertension and gastroesophageal reflux disease who will take ibuprofen for shoulder pain. Which statement indicates correct understanding?

Explanation
Ibuprofen can cause gastrointestinal bleeding, raise blood pressure, and reduce renal perfusion. Taking it with food may reduce gastric irritation, and the client should avoid unapproved aspirin or alcohol and report bleeding, edema, or decreased urine output. Adding aspirin increases bleeding risk. Taking ibuprofen on an empty stomach increases irritation. Combining an NSAID with prednisone further increases gastrointestinal injury and bleeding risk.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.